Anonymous
Anonymous asked in Science & MathematicsMedicine · 5 years ago

How long will my drug induced dystonia last?

I was rushed to the Er after experiencing a drug induced dystonic reaction due to psychotic meds, I'm just afraid the symptoms will come back. I experienced restlessness, agitation, and severe anxiety along with uncontrolled tongue movements and tremors and were given Benadryl for the dystonia, will it come back or am I just overthinking???

3 Answers

Relevance
  • Anonymous
    5 years ago
    Favorite Answer

    There's no way to tell. I had a similar reaction to an anti nausea med that apparently is notorious for causing this.. I'd only taken it 4 days, so when it wore off the symptoms were gone. I had to sleep for several days straight as I recall.

  • alpis
    Lv 4
    4 years ago

    Drug Induced Dystonia

  • Summer
    Lv 7
    5 years ago

    You can take benztropine as a regular medication to prevent future dystonic rections.

Still have questions? Get your answers by asking now.